# SDR F3LA200300108

- Difficulty date: February 28, 2003
- Submitted: March 25, 2003
- Operation: Air carrier
- Aircraft: N318FL
- Make and model: Boeing 737-3Q8
- Aircraft serial: 26293
- Aircraft time: 33,012 hours, 13,869 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING EXIT CHECK, INSPECTION REPORTED FLOOR SUPPORT ANGLE CRACKED FROM STA. 380 TO STA. 400, BL O, WL 208.  FABRICATED AND REPLACED ANGLE PER SRM 51-10-02, 53-30-01, 53-30-51, FIG. 1, AND 51-20-01.
